# SDR SWIA201231730

- Difficulty date: September 8, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 41,222 hours, 56,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ONLY STAY ON FOR ABOUT 1 SECOND WHEN TESTED.  (FLT 5368)  REPLACED FORWARD, MID, AND AFT ELBP'S IN REFERENCE TO AMM.  P/N: D366-04-001 S/N OFF: 1241, S/N OFF: 176, S/N OFF: 1130.
